# SDR SWAA2024061988852

- Difficulty date: May 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 380-400 LBL 1 WL 208.<[01] REMOVED CRACKED INTERCOSTAL AT BS 380-400 LBL1 WL 208. REPLACED WITH NEW INTERCOSTAL AT BS 380-400 LBL 1 WL 208 PER SRM 51-40-02-0G-0 AND SOPM 20-41-02 AND BOEING DRAWING 143A5400.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
